# SDR AALA20121211011

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 69,975 hours, 24,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SPOT LIGHT AT ROW 18ABC INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT SPOT LIGHT AT ROW 18ABC.  OPS CHECK NORMAL.
